Electron. J. Differential Equations, Vol. 2017 (2017), No. 218, pp. 1-17.

Solvability of some Neumann-type boundary value problems for biharmonic equations

Valery Karachik, Batirkhan Turmetov

We study some boundary-value problems for inhomogeneous biharmonic equation with periodic boundary conditions. These problems are generalization to periodic data of the Neumann-type boundary-value problems considered before by the authors. We obtain existence and uniqueness of solutions for the problems under consideration.

Submitted July 28, 2017. Published September 13, 2017.
Math Subject Classifications: 35J40, 31B30.
Key Words: Neumann-type boundary value problem; biharmonic equation; periodic boundary conditions.

Show me the PDF file (268 KB), TEX file for this article.

Valery Karachik
Department of Mathematical Analysis
South Ural State University
454080, Chelyabinsk, Russia
email: valerykarachik@mail.ru
Batirkhan Turmetov
Department of Mathematics
Akhmet Yassawi University
161200, Turkestan, Kazakhstan
email: turmetovbh@mail.ru

Return to the EJDE web page